# SDR CA020716001

- Difficulty date: July 10, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 972 hours
- Engine: Allsn 250C20B
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Condition: Unserviceable
- Location: Generator
- Stage of operation: IN
- How discovered: O
- Nature of condition: H
- Precautionary procedure: E, H

## Discrepancy

(CAN) AFTER NORMAL START, THE GENERATOR "ON" SWITCH WAS ACTIVATED, BUT THE GENERATOR DID NOT COME ON LINE.IN TROUBLESHOOTING THE PROBLEM, IT WAS TRACED TO A FAULTY VOLTAGE REGULATOR, WHICH WAS SUBSEQUENTLY REPLACED WITH AN AIRWORTHY PART.
